# SDR P2EA00223

- Difficulty date: July 10, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FUSELAGE FRAME CRACKED AT BS 794, BETWEEN STRINGER 18RT AND STRINGER 27 RT, DEFECT SIZE 3 INCHES LONG BY .001 INCH WIDE.  REPAIRED FUSELAGE FRAME SECTION PER SERVICE BULLETIN 737-53-1036 REVISION 5 DATED JANUARY 16, 1992, SECTION III, FIGURE 2.  (M)
